Couldn't find what you looking for?

TRY OUR SEARCH!

my girlfriend and i had sex yesterday and she had just started her period earlier that morning. she asked me to go inside of her and so i did and she was worried about getting pregnant so she took 8 birth controll at once. what are the possible side effectsfo this

Loading...

Well, the dosage in REGULAR birth control pills that SHOULD be used for 'emergency' is about 4-6 pills, depending on the brand of course...

SHE took 8, and while this is not reccomended, it will not kill her! It will cause some bleeding and nausea, and possibly breast tenderness, but not kill her..

IS SHE on regular birth control?? It would be better for her to simply take 1 pill everyday, because that is how regular birth control works!

THE morning after pill is also better because you need only take 2 pills, and it causes fewer side effects.

NO PARENTAL CONSENT is needed
Reply

Loading...

she had been on regular birth control but then she had stopped. she took 8 all at once and i havent heard from her at all today so im not sure what is going on. is it possible she could still get pregnant and what is recommended
Reply

Loading...

Because she took so many pills, it is unlikely she could be pregnant from THIS sexual act... BUT if you guys had sex earlier without protection, she could be pregnant from that..

There is nothing that is really reccomended, except to use PLAN B instead of all those regular birth control pills!

She shouldd efinately start taking regular birth control again...

It would also not be a bad idea to see the doc just in case..
Reply

Loading...

how long do you think it will last, she has been throwing up all day and cannot move barely.
Reply

Loading...

Would you mind sharing the symptoms your girlfriend had after taking the 8 birth control pills. The reason I ask is I believe I ingested an overdose of birth control pills that someone put in my food in March. I know it sounds strange but even my doctor has said that it could be possible given the symptoms I had.
Reply

Loading...

she is throwing up ALOT and is always nausious , there is alot of bleeding and her breast are sore. she just all around doestn feel good. earlier she couldnt hear the phone ring and she could not move. she cant eat anything iether.
Reply

Loading...

The high amount of estrogen causes NAUSEA, Vommiting, headaches, and period like vaginal bleeding.

This is the reason for using PLAN B, because it does not have these symptoms..

IF her nausea does not go away quickly she should see a doc, they have medications that can help her feel better.
Reply

Loading...

hi when I was very young I was forced by my boyfriend to take almost all of my birth control pills. I know they were the lowest dosage you could take at that time I think they were called Loestren. I don't remember what my symptoms were at that time (8 years ago). I am married now and I was wondering if I could have any long term effects from taking all those pills like infertility or birth defects...
Reply

Loading...

No birth control can't kill her... But you should have never went inside her if she was bleeding anyway or her period had came on that morning.. Thats just NASTY.Thats some low down dirty mess and I would never ask my man to go inside me if my period was on. Dont you know the great risk of AIDS and other STD'S???
Reply

Loading...